OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4383

Title: Periodic Points of Small Periods of mappings of B-Spaces
Authors: Tominaga, A.
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: A. Tominaga, "Periodic Points of Small Periods of mappings of B-Spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 93-97.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: B-spaces are a class of uniquely arcwise connected generalized continua, containing trees. In this paper, it is shown that a main result obtained by several authors for eaistence of periodic points of small periods of mappings of trees is also true for B spaces.
URI: http://hdl.handle.net/10077/4383
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:

File Description SizeFormat
TominagaRendMat29.pdf163.6 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.